Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Some elements in the stable homotopy of spheres


Author: Wên Hsiung Lin
Journal: Proc. Amer. Math. Soc. 95 (1985), 295-298
MSC: Primary 55Q45; Secondary 55T15
MathSciNet review: 801341
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An infinite family in $ {}_2\pi _*^s$ at Adams filtration 4 is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q45, 55T15

Retrieve articles in all journals with MSC: 55Q45, 55T15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801341-8
PII: S 0002-9939(1985)0801341-8
Article copyright: © Copyright 1985 American Mathematical Society